Advertisement

Identities for the Hermite-Based Fubini Polynomials

  • Burak KurtEmail author
Conference paper
  • 27 Downloads
Part of the Lecture Notes in Networks and Systems book series (LNNS, volume 123)

Abstract

In this paper, we define the Hermite-based Fubini type polynomials. We investigate the properties of Fubini type numbers which defined by Muresan [15]. The desire of this paper is to construct a new relations and recurrence relations for Hermite-based Fubini type numbers and polynomials. We give some identities for this polynomial.

Keywords

Fubini polynomials Hermite polynomials Generating function Hermite-based polynomials and numbers 

2010 Mathematics Subject Classification

11B65 11B75 33B10 

References

  1. 1.
    Bretti, G., Natalini, P., Ricci, P.E.: Generalizations of the Bernoulli and Appell polynomials. Abstr. Appl. Anal. 2004(7), 613–623 (2004)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Dattoli, G., Cesarano, C., Lorenzutta, S.: Bernoulli numbers and polynomials from a more general paint of view. Rendiconti di Math. Ser. VII 22, 193–202 (2002) zbMATHGoogle Scholar
  3. 3.
    Kılar, N., Simsek, Y.: A new family of Fubini type numbers and polynomials associated with Apostol-Bernoulli numbers and polynomials. J. Korean Math. Soc. 54(3), 1605–1621 (2017)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Kim, T., Kim, D.S., Jang, G.-W.: A note degenerate Fubini polynomials. Proc. Jangjeon Math. Soc. 20(4), 521–531 (2017)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Kim, D.S., Kim, T., Kwon, H.I., Park, J.-W.: Two variable higher order Fubini polynomials. J. Korean Math. Soc. 55(4), 975–986 (2018)Google Scholar
  6. 6.
    Khan, S., Yasmin, G., Khan, R., Hassan, N.A.: Hermite-based Appell polynomials: properties and applications. J. Math. Anal. Appl. 351, 756–764 (2009)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Khan, S., Al-Saad, M., Yasmin, G.: Some properties of Hermite-based Sheffer polynomials. Appl. Math. Comput. 207, 2160–2183 (2010)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Khan, W.A., Araci, S., Acikgoz, M., Haroon, H.: A new class of partially degenerate Hermite-Genocchi polynomials. J. Nonlinear Sci. Appl. 10, 5072–5081 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Kurt, B.: Notes on unified \(q\)-Apostol type polynomials. Filomat 30, 921–927 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Kurt, B., Simsek, Y.: On the generalized Apostol type Frobenius-Euler polynomials. Adv. Differ. Equ. 2013(1), 1–9 (2013) Google Scholar
  11. 11.
    Kurt, B., Simsek, Y.: Frobenius-Euler type polynomials related to Hermite-Bernoulli polynomials. Numer. Anal. Appl. Math. 1389, 385–388 (2011) Google Scholar
  12. 12.
    Gaboury, S., Kurt, B.: Some relations involving Hermite-based Apostol-Genocchi polynomials. Appl. Math. Sci. 6(82), 4091–4102 (2012)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Lu-Q, D., Srivastava, H.M.: Some series identities involving the generalized Apostol type and related polynomials. Comput. Math. Appl. 62, 3591–3602 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Luo, M.-Q., Srivastava, H.M.: Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials. J. Math. Anal. Appl. 308(1), 290–302 (2005)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Muresan, M.: A Concrete Approach to classical Analysis. Canadian Mathematical Society. Springer, New York (2009)CrossRefGoogle Scholar
  16. 16.
    Ozarslan, M.A.: Hermite-based unified Apostol-Bernoulli, Euler and Genocchi polynomials. Adv. Differ. Equ. 2013, 116 (2013)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Pathan, M.A., Khan, W.: Some implicit summation formulas and symmetric identities for the generalized Hermite-Euler polynomials. East-West J. Math. 16(1), 92–109 (2014)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Srivastava, H.M.: Some generalization and basic (or \(-q\)) extension of the Bernoulli, Euler and Genocchi polynomials. Appl. Math. Inf. Sci. 5(3), 390–444 (2011)MathSciNetGoogle Scholar
  19. 19.
    Srivastava, H.M., Kurt, B., Simsek, Y.: [Corrigendum] Some families of Genocchi type polynomials and their interplation function. Integr. Transform. Spec. Funct. 23, 919–938 (2012)CrossRefGoogle Scholar
  20. 20.
    Srivastava, H.M., Kurt, B., Kurt, V.: Identities and relations involving the modified degenerate hermite-based Apostol-Bernoulli and Apostol-Euler polynomials. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 113(2), 1299–1313 (2019)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Srivastava, H.M., Masjed-Jamei, M., Reza Beyki, M.: A parametric type of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials. Appl. Math. Inf. Sci. 12, 907–916 (2018)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Srivastava, H.M., Manocha, H.L.: A Treatise on Generating Functions. Wiley, Hoboken (1984)zbMATHGoogle Scholar
  23. 23.
    Srivastava, H.M., Ozarslan, M.A., Yilmaz, B.: Some families of differential equations associated with the Hermite-based Appell polynomials and other classes of Hermite-based polynomials. Filomat 28(4), 695–708 (2014)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Srivastava, H.M., Ozarslan, M.A., Kaanoğlu, C.: Some generalized Lagrange-based Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials. Russ. J. Math. Phys. 20(1), 110–120 (2013)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Srivastava, H.M., Choi, J.: Series Associated with the Zeta and Related Functions. Kluwer Academic Publishers, Dordrect (2001)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Mathematics of DepartmentAkdeniz UniversityAntalyaTurkey

Personalised recommendations